×

Found 290 Documents (Results 1–100)

100
MathJax

Study of approximate solution to integral equation associated with mixed boundary value problem for Laplace equation. (Russian. English translation) Zbl 1474.45076

Ufim. Mat. Zh. 13, No. 1, 86-98 (2021); translation in Ufa Math. J. 13, No. 1, 85-97 (2021).
MSC:  45L05 45E05 31B10
PDF BibTeX XML Cite
Full Text: DOI MNR

On maximal regularity for the Cauchy-Dirichlet mixed parabolic problem with fractional time derivative. (English) Zbl 1435.35100

“Bruno Pini” Mathematical Analysis Seminar 2018. Papers from the seminar, University of Bologna, Bologna, Italy, 2018. Bologna: Università di Bologna, Alma Mater Studiorum. 147-157 (2018).
MSC:  35B65 35K20 35R11
PDF BibTeX XML Cite
Full Text: DOI

Finite element and discontinuous Galerkin methods for transient wave equations. (English) Zbl 1360.65233

Scientific Computation. Dordrecht: Springer (ISBN 978-94-017-7759-9/hbk; 978-94-017-7761-2/ebook). xvii, 381 p. (2017).
PDF BibTeX XML Cite
Full Text: DOI

An internal boundary value problem with the Riemann-Liouville operator for the mixed type equation of the third order. (Russian. English summary) Zbl 1413.35339

MSC:  35M12
PDF BibTeX XML Cite
Full Text: DOI MNR

Cauchy problem for second-order hyperbolic equations for Shubin pseudodifferential operators. (English) Zbl 1330.35559

Pilipović, Stevan (ed.) et al., Pseudo-differential operators and generalized functions. Selected papers of the 9th ISAAC congress, Cracow, Poland, August 5–9, 2013. Cham: Birkhäuser/Springer (ISBN 978-3-319-14617-1/hbk; 978-3-319-14618-8/ebook). Operator Theory: Advances and Applications 245. Advances in Partial Differential Equations, 107-118 (2015).
PDF BibTeX XML Cite
Full Text: DOI

Cauchy problem and the second mixed problem for parabolic equations with the Dirac potential. (English. Russian original) Zbl 1332.35136

Differ. Equ. 51, No. 6, 819-821 (2015); translation from Differ. Uravn. 51, No. 6, 807-809 (2015).
MSC:  35K15 35A09
PDF BibTeX XML Cite
Full Text: DOI

Dissipative reactive fluid models from the kinetic theory. (English) Zbl 1318.35126

Gonçalves, Patrícia (ed.) et al., From particle systems to partial differential equations II. Proceedings of the conference “Particle systems and partial differential equations, PS-PDEs II”, Braga, Portugal, December 12–13, 2013. Cham: Springer (ISBN 978-3-319-16636-0/hbk; 978-3-319-16637-7/ebook). Springer Proceedings in Mathematics & Statistics 129, 67-132 (2015).
PDF BibTeX XML Cite
Full Text: DOI

A nonlocal problem with fractional derivatives for the mixed type equation. (English. Russian original) Zbl 1302.35411

Russ. Math. 58, No. 8, 65-70 (2014); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2014, No. 8, 79-85 (2014).
PDF BibTeX XML Cite
Full Text: DOI

A nonlocal problem for a mixed-type equation whose order degenerates along the line of change of type. (English. Russian original) Zbl 1286.35173

Russ. Math. 57, No. 8, 49-56 (2013); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2013, No. 8, 57-65 (2013).
MSC:  35M12 35R11
PDF BibTeX XML Cite
Full Text: DOI

On the stability of an operator-difference scheme of the type of hyperbolic-parabolic systems of differential equations. (English. Russian original) Zbl 1232.65127

Differ. Equ. 47, No. 8, 1139-1152 (2011); translation from Differ. Uravn. 47, No. 8, 1127-1139 (2011).
PDF BibTeX XML Cite
Full Text: DOI

Solution of the spatial Tricomi problem for a singular mixed-type equation by the method of integral equations. (English. Russian original) Zbl 1231.35124

Russ. Math. 55, No. 3, 61-76 (2011); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2011, No. 3, 69-85 (2011).
MSC:  35M10 35A01 35A02
PDF BibTeX XML Cite
Full Text: DOI

First-order differential-operator equation with variable domains of piecewise smooth operators. (English. Russian original) Zbl 1227.47049

Differ. Equ. 47, No. 2, 244-253 (2011); translation from Differ. Uravn. 47, No. 2, 244-253 (2011).
PDF BibTeX XML Cite
Full Text: DOI

Mathematics, computer, weather forecast and other scenarios of mathematical physics. (Математика, Компьютер, прогноз погоды и другие сценарии математической физики.) (Russian) Zbl 1210.86001

Moskva: Fizmatlit (ISBN 978-5-9221-1130-0/hbk). 733 p. (2010).
PDF BibTeX XML Cite

Estimates for the accuracy of the projection-difference method for an abstract hyperbolic-parabolic system like systems of thermoelasticity equations. (English. Russian original) Zbl 1206.65193

Differ. Equ. 46, No. 7, 998-1010 (2010); translation from Differ. Uravn. 46, No. 7, 990-1003 (2010).
PDF BibTeX XML Cite
Full Text: DOI

Fourth-order accurate bicompact schemes for hyperbolic equations. (English. Russian original) Zbl 1202.65115

Dokl. Math. 81, No. 1, 146-150 (2010); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 430, No. 4, 470-474 (2010).
PDF BibTeX XML Cite
Full Text: DOI

A problem with a nonlocal boundary condition on the characteristic for a class of equations of mixed type. (English. Russian original) Zbl 1184.35227

Math. Notes 86, No. 5, 704-715 (2009); translation from Mat. Zametki 86, No. 5, 748-760 (2009).
MSC:  35M12
PDF BibTeX XML Cite
Full Text: DOI

Well-posedness of boundary value problems for multi-dimensional hyperbolic systems. (Ukrainian, English) Zbl 1164.35058

Ukr. Mat. Zh. 60, No. 2, 192-203 (2008); translation in Ukr. Math. J. 60, No. 2, 221-234 (2008).
MSC:  35L60
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software